American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] C. Riehm. The automorphism group of a composition of quadratic forms . Trans. Amer. Math. Soc. 269 (1982) 403-414. MR 637698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Murray Marshall. The Witt ring of a space of orderings . Trans. Amer. Math. Soc. 258 (1980) 505-521. MR 558187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gordon L. Nipp. The spinor genus of quaternion orders . Trans. Amer. Math. Soc. 211 (1975) 299-309. MR 0376526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas C. Craven. The Boolean space of orderings of a field . Trans. Amer. Math. Soc. 209 (1975) 225-235. MR 0379448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Adrian R. Wadsworth. Similarity of quadratic forms and isomorphism of their function fields . Trans. Amer. Math. Soc. 208 (1975) 352-358. MR 0376527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard Tolimieri. Solvable groups and quadratic forms . Trans. Amer. Math. Soc. 201 (1975) 329-345. MR 0354552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1